# SDR ASOA2016010714315

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,231 hours, 22,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE QUIT WORKING.  PERFORMED OPS CHECK OF F/A MEGAPHONE IAW AMM 25-61-14. OPS CKS GOOD.
